MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 4 HOLE SHELL 56MM F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI 4 HOLE SHELL 56MM F; PROSTHESIS, HIP
Catalog Number 110010246
Medical Device Problem Codes Material Erosion (1214); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: australia.Concomitant medical products: unk depuy cement.Cat#: 00811400100/femoral stem 12/14 neck taper standard offset size 1 130 mm stem length/lot #: 64631337.Cat #: 00801802803/femoral head sterile product do not resterilize 12/14 taper/lot #: 6451072.Cat #: 110024464/ g7 dual mobility liner 44mm f /lot #: 352940.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-02609, 0001822565-2022-03224, 0001822565-2022-03225.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, as supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a hip revision approximately two years post implantation due to metalosis.Attempts have been made and no further information is available.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d4; g3; h2; h3; h4; h6.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: limited records, radiograph lacks full view of the entire right tha implants.Revision of shell, head, stem, and liner due to metallosis and confirmed in that attached revision op record.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 OSSEOTI 4 HOLE SHELL 56MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15836912
Report Number0001825034-2022-02608
Device Sequence Number12270715
Product Code LPH
UDI-Device Identifier00887868355905
UDI-Public(01)00887868355905(17)300428(10)6777088
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110010246
Device Lot Number6777088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer01/04/2023
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexFemale